MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,2.5 MICRO,30MM LGTH; PLATE, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,2.5 MICRO,30MM LGTH; PLATE, FIXATION, BONE
Model Number COMPR FT SCRW,2.5 MICRO,30MM LGTH
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported, that during a dip fusion as the surgeon was inserting the ar-8725-30h screw into the drilled tunnel 1/2 of the screw head broke off.The case was completed by leaving the broken screw in the tunnel with half a screw head.

Brand Name
COMPR FT SCRW,2.5 MICRO,30MM LGTH
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11186505
Report Number1220246-2021-02484
Device Sequence Number767027
Product Code HRS
UDI-Device Identifier00888867126930
UDI-Public00888867126930
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,2.5 MICRO,30MM LGTH
Device Catalogue NumberAR-8725-30H
Device Lot Number10334305
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2020
Initial Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;